ITEM METADATA RECORD
Title: Minimal tensor product surfaces of two pseudo-Euclidean curves
Authors: Goemans, Wendy ×
Van de Woestyne, Ignace
Vrancken, Luc #
Issue Date: 2011
Series Title: Balkan Journal of Geometry and its Applications vol:16 issue:2 pages:62-69
Abstract: In this article, surfaces are studied that arise from taking the tensor product of two curves. More precisely, the classification of minimal tensor product surfaces of two arbitrary curves in pseudo-Euclidean spaces is obtained.
This main result generalizes several previously known partial results concerning tensor product surfaces and, moreover, corrects some of these.
URI: 
ISSN: 1224-2780
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Geometry Section
Faculty of Economics and Business (FEB) - miscellaneous
Research Centre for Mathematical Economics, Econometrics and Statistics, Campus Brussels (-)
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy

 




All items in Lirias are protected by copyright, with all rights reserved.

© Web of science